MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED; VASCULAR POLYESTER GRAFT

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED; VASCULAR POLYESTER GRAFT
Model Number M002020851680
Medical Device Problem Code Hole In Material (1293)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 01/24/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
((b)(4)) a review of the complaint device history records indicated that the graft was processed and inspected according to established tests and procedures and no anomaly was found.((b)(4)) no conclusion can be drawn since the product remained implanted.However, the event root cause is highly probably due to a human error.Therefore, a non conformance report has been initiated.
 
Event or Problem Description
It was reported that on (b)(6) 2017, during a vascular surgery, after suturing the proximal portion and declamping the graft, a small pin hole at the bifurcation of the graft was noticed, causing some weeping.The physician took a 5.0 prolene suture and repaired the hole, the graft remained implanted.The surgery was completed without any adverse consequence for the patient.

Brand Name
HEMASHIELD GOLD KNITTED
Common Device Name
VASCULAR POLYESTER GRAFT
Manufacturer (Section D)
INTERVASCULAR SAS
zi athelia 1
la ciotat cedex, 13705
FR  13705
MDR Report Key6394682
Report Number1640201-2017-00004
Device Sequence Number33774
Product Code MAL
UDI-Device Identifier00384401017721
UDI-Public00384401017721
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/31/2021
Device Model NumberM002020851680
Device Catalogue NumberM002020851680
Device Lot Number16D13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2017
Initial Report FDA Received Date03/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;